# SDR FDEA201107122667

- Difficulty date: July 12, 2011
- Submitted: July 13, 2011
- Operation: Air carrier
- Aircraft: N654FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 738
- Aircraft time: 25,252 hours, 13,172 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Seal
- Part number: 224230215
- Condition: Chafed
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE LT CORE COWL RAIN SEAL HAS CHAFED MARK TOP INNER AFT SIDE 1 IN LONG. R & R RAIN SEAL IAW SRM 51-72-10, PG 1,2 AND 3  DUE TO NO ALLOWABLE LIMITS.
